Maximal invariant subspaces in the Bergman space

Håkan Hedenmalm Department of Mathematics, Lund University

TBD mathscidoc:1701.332886

Arkiv for Matematik, 36, (1), 97-101, 1996.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:52 uploaded by arkivadmin ] [ 70 downloads ] [ 0 comments ] [ Cited by 5 ]
@inproceedings{håkan1996maximal,
  title={Maximal invariant subspaces in the Bergman space},
  author={Håkan Hedenmalm},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203552320113695},
  booktitle={Arkiv for Matematik},
  volume={36},
  number={1},
  pages={97-101},
  year={1996},
}
Håkan Hedenmalm. Maximal invariant subspaces in the Bergman space. 1996. Vol. 36. In Arkiv for Matematik. pp.97-101. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203552320113695.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved